| Model Number |
D140 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/07/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate shock and anti-tachycardia pacing (atp) therapy for supraventricular tachycardia (svt).Technical services (ts) provided reprograming options.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.